# SDR KBM2004F00217

- Difficulty date: August 18, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2110 · Cabin Compressor System
- Part: Pulley
- Condition: Obstructed
- Location: A/C Compress
- Part time: 435 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IFS AIR CONDITIONING COMPRESSOR PULLEY CAME IN CONTACT WITH STRUT BAR.  REPLACED STRUT BAR AND RESHIMMED PULLEY SO AS NOT MAKE CONTACT WITH STRUT.
